zbMATH — the first resource for mathematics

Surfaces with zero Lefschetz cycles. (English. Russian original) Zbl 0275.14019
Math. Notes 13, 520-525 (1973); translation from Mat. Zametki 13, 869-880 (1973).

14E25 Embeddings in algebraic geometry
14D05 Structure of families (Picard-Lefschetz, monodromy, etc.)
14J25 Special surfaces
14C25 Algebraic cycles
Full Text: DOI
[1] M. Kh. Gizatullin, ?On affine surfaces that can be completed by a nonsingular rational curve,? Izv. Akad. Nauk SSSR, Ser. Matem.,34, No. 4, 778-802 (1970).
[2] P. Deligne, A. Grothendieck, and N. Katz, ?Théorémes de monodromie,? SGA VII (2) (1973); to appear in: Lecture Notes in Mathematics.
[3] I. V. Dolgachev, ?On the purity of degeneration loci of families of curves,? Invent. Math.,8, No. 1, 34-54 (1969). · Zbl 0176.18503 · doi:10.1007/BF01418869
[4] A. B. Zhizhenko, ?Homology groups of algebraic varieties,? Izv. Akad. Nauk SSSR, Ser. Matem.,25, No. 6, 765-788 (1961).
[5] J. Milnor, Singular Points of Complex Hypersurfaces, Princeton University Press, Princeton (1968). · Zbl 0184.48405
[6] B. G. Moishezon, ?Algebraic homology classes on algebraic varieties,? Izv. Akad. Nauk SSSR, Ser. Matem.,31, No. 2, 225-268 (1967).
[7] G. N. Tyurina, ?The topological properties of isolated singularities of complex spaces of codimension 1,? Izv. Akad. Nauk SSSR, Ser. Matem.,32, No. 3, 605-620 (1968). · Zbl 0176.50901
[8] I. R. Shafarevich, Lectures on Minimal Models and Birational Transformations of Two-Dimensional Schemes, Bombay (1966). · Zbl 0164.51704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.